# SDR DLM88982145

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 23,284 hours
- Stage of operation: TO
- Nature of condition: T, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG FAILED AFTER T/O.  RETURNED TO LAND.  REPLACED ENGINE.
